# SDR FXGA20241021001

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N408RE
- Make and model: Textrn 408
- Aircraft serial: 4080022
- Aircraft time: 187 hours, 173 cycles
- Engine: Pwa PT6A65*
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Damaged
- Stage of operation: IN
- How discovered: B
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

INERTIAL SEPARATOR ACTUATOR TOP ATTACHMENT ROD END LOOSENED AND BECAME EXCESSIVELY LOOSE ON BOTH LEFT AND RIGHT ENGINES. THE NUT RETAINER BRACKET OF THE RIGHT ENGINE'S I/S ACT. ROD END BROKE AT THE BOLT HOLE WHERE THE ROD END PASSES THROUGH, AND THE BRACKET WAS FOUND ON TOP OF THE ENGINE INLET SCREEN. THE SMALLER PIECE THAT BROKE OFF IS SUSPECTED TO HAVE MADE IT PAST THE INLET SCREEN AND GONE THROUGH THE ENGINE. A BORESCOPE INSPECTION THAT WAS DONE SUPPORT THIS THEORY AS THE FIRST STAGE COMPRESSOR SHOWS SIGNIFICANT FOD INGESTION DAMAGE TO THE LEADING EDGES OF THE COMPRESSOR BLADES.
